# SDR DALA2022013100618

- Difficulty date: January 22, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 9,498 hours, 1,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 LEFT AND RIGHT BUSINESS/COACH PARTITIONS EDGE MOUNTED EMERGENCY FLOOD LIGHTS BOTH ARE MISSING LENSES. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT LENSES. (8305040)
